Hi there, I have a history of not tolerating thyroxine. I started t3 at 5mcg three weeks ago and upped to 10 mcg about a week ago. I have raised cautiously as I used to be hyper on everything. I have got my vit D,vit. 12 up through supplementing.
I also have a history of mild delayed stomach emptying which GP thinks is Gastroparesis. Since starting T3 this seems to have got worse. For the last two weeks I have eaten very little.
I am wondering if this small dose of t3 is the likely cause of this?
I do not want to have Gastroparesis permanently but was hoping that it is being caused by my Hypo and might go away with optimal treatment.
Has anyone any advice or stories of delayed stomach emptying which improved on an optimal dose.
As a side note I tended to go hyper on the t3 I had from Dr S a few years ago but I am on Thybon now as seem to tolerate it ok. I don't seem to get the hyper surge with the burst of energy and anxiety that I did previously. I don't know if it is weaker.
Thanks in advance for any help.